Journal article icon

Journal article

Tight approximation bounds for combinatorial frugal coverage algorithms

Actions


Access Document


Publisher copy:
10.1007/s10878-012-9464-0

Authors


Journal:
Journal of Combinatorial Optimization
Volume:
26
Issue:
2
Pages:
292-309
Publication date:
2013-01-01
DOI:
ISSN:
1382-6905
URN:
uuid:2ec24808-41c2-4e46-89a1-e0dc13941a07
Local pid:
cs:8732

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP